Decrease in the wellness :(

Hey everyone,

my hips are literally shouting in pain. Sadly, what happened only on the right side, it is happening on the left side as well. It is rather agonizing. Although i am 30 years old, i am walking like a 70 year old person. It is annoying to know that we cannot take anti inflammatory pills :'( I cannot find any professional that have my insurance and each section costs over £100.I cannot afford this. Has anyone have any suggestions on what could i do besides putting ice and taking dipirone? I have become depressed because of this. :'(

7 Replies

oldestnewest
  • I don't have any answers for you apart from perhaps some form of anticoagulation if you aren't already on it.

    Have you tried plaquenil? Paracetamol (Tylenol), or codeine based analgesics?

    Even with all those things I still get pain and particularly at night in the shoulders and hips from bursitis.

    Sending you empathy and a hug.

  • Hi there, I am sorry life is difficult with this pain currently. As you are now in this new programme perhaps they and your doctor can check your medications or alter something for you, and also check that this is the APS, and not something else as well. You are probably having some sort of flare. I find very hot baths relieve pain that I have like this, and although I am allowed anti inflammatory's I limit them. I find if my hips are very bad, that I do have to rest, until the pain is less severe, combined with the baths, after which I then more around more. Do you have just the APS? Mary F x

  • Hello, sorry to hear your in pain. I have the same problem, I walk like an old lady some days! Its usually ok with the meds, but when I'm in the middle of a flare there is not much I can do. It is not so bad with the right meds, I have clexane, plaquinel, anti inflamatories and steroids! But as I said when I'm in a flare its just grin and bear it and try to take it easy. Hope you can get this sorted soon x

  • Why can't you take anti-inflamitories? You just have to montitor your INR if you are on warfarin.

  • I agree JimQ. I take advil or aleve. According to the pharamisist aleve has less affect with blood thinners.

  • Pain in the hips can actually be caused by trigger points. I note Tassie says she also gets pain in her shoulders which again is suggestive of the same. Trigger points can be treated by someone who has knowledge of these like a good Physio, osteopath or massage therapist who has knowledge in myofascial release therapy. For really stubborn ones tou can get injections usually from a Pain Clinic at your local Hospital.

    Try putting a tennis ball in a sock and rolling it over the area where the pain is and see if there is one particular spot that is really painful and feels like there is a lump or a bruise there. This would suggest trigger points which are treatable. After the tennis ball use some ice and paracetamol.

    If your pain is Bursitis in the hips again you can get injections in the hips for this which can help with the pain for quite a few months. Again ask to be referred to the Pain Clinic to discuss these things.

  • You should be sure you don't have avascular necrosis of the hip which has been well described to occur in APS/Hughes syndrome by orthopedist Dr Shirish Sangle and Prof Hughes. The treatment is proper anticoagulation. The diagnosis is made my imaging studies.

You may also like...